# SDR ASAA2021030734410

- Difficulty date: March 7, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,188 hours, 15,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EXIT EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED R2 DOOR SLIDE LIGHT AND OPS CHECK GOOD IAW ASA B737-800 AMM 33-51-04-960-801.
